MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM RECONSTRUCTION PLATE 8 HOLES/94MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM RECONSTRUCTION PLATE 8 HOLES/94MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 245.18
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s identifier and weight are unknown.Date of postoperative plate breakage is unknown.Additional device product code: ktw.Date of original implant is unknown.Complainant device is not expected to be returned for manufacturer.Review/investigation.Customer is retaining the product.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was treated in (b)(6) on an unknown date for a right radius fracture.On a subsequent unknown date, the patient presented to the surgeon complaining of wrist pain.X-rays taken on an unknown date identified a broken plate.Right radius hardware removal and revision surgery was performed on (b)(6) 2017.A broken 8-hole lc-dcp (limited contact dynamic compression plate) reconstruction plate and six intact 3.5mm cortex screws (non-self-drilling) were removed.Patient was revised to a metaphyseal plate.There was no surgical delay, no retained fragments, and the procedure was completed.The patient outcome was stable.There is one device involved in this complaint.Reported concomitant devices: 3.5mm cortex screws, non-self-drilling (part # unknown, lot # unknown, quantity 6).This report is for one (1) 3.5mm reconstruction plate 8 holes/94mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM RECONSTRUCTION PLATE 8 HOLES/94MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7110596
Report Number2939274-2017-50228
Device Sequence Number1091901
Product Code KWP
UDI-Device Identifier10886982169761
UDI-Public(01)10886982169761(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K982322
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.18
Device Catalogue Number245.18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR